# SDR 2007UALA04885

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 56,773 hours, 30,919 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EEL STRIP INOPERATIVE.   FOUND DAMAGE TO POWER CABLE FOR EEL.    ACCOMPLISHED REPAIR TO POWER CABLE.  EEL LIGHTS OPERATE CORRECTLY.  NO REPEATS.
